# SDR CA151215013

- Difficulty date: July 3, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 15,085 hours
- Engine: Pwa PT642A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, A, X
- Precautionary procedure: A

## Discrepancy

(CAN) THE AIRCRAFT WAS IN LEVEL FLIGHT AT FL 280. THE RIGHT HAND ENGINE TORQUE FLUCTUATION WAS NOTED WHICH LED UP TO AN ENGINE FLAME OUT. DURING THE PROCESS TO SECURE THE ENGINE, ENGINE POWER WAS REGAINED. THE CREW ELECTED TO RETURN TO THE MAIN BASE OF OPERATION. DURING THE DECENT THERE WAS MORE SURGING BUT NO LOSS OF POWER. FCU WAS SENT FOR EVALUATION AND WAS FOUND TO BE OUT OF CALIBRATION. THE FCU WAS RECALIBRATED AND TESTED WITH ENGINE PERFORMING NORMALLY. THE AIRCRAFT WAS RETURNED TO SERVICE.
